A computational experiment in the theory of surface waves of
Doklady Akademii Nauk, Tome 302 (1988) no. 4, pp. 781-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_302_4_a1,
author = {K. I. Babenko and V. J. Petrovich and A. I. Rakhmanov},
title = {A computational experiment in the theory of surface waves of},
journal = {Doklady Akademii Nauk},
pages = {781--785},
year = {1988},
volume = {302},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_302_4_a1/}
}
K. I. Babenko; V. J. Petrovich; A. I. Rakhmanov. A computational experiment in the theory of surface waves of. Doklady Akademii Nauk, Tome 302 (1988) no. 4, pp. 781-785. http://geodesic.mathdoc.fr/item/DAN_1988_302_4_a1/